Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 10, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Apr 9, 2013, 5:53 PM CDT for Pottawatomie County, Riley County, Kansas. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2013, 5:53 PM CDT (22:53 UTC)
- Expired
- Apr 9, 2013, 6:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Pottawatomie County, KS, Riley County, KS
The radar
The Topeka radar (KTWX), 51 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 6:00 PM CDT | HAIL 1 | Westmoreland, KS | NICKEL TO QUARTER SIZE HAIL IN WESTMORELAND. |
| Apr 9, 6:00 PM CDT | HAIL 1.25 | 4 Wsw Westmoreland, KS | HALF DOLLAR SIZE HAIL. |
| Apr 9, 6:05 PM CDT | HAIL 0.88 | Westmoreland, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 5:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 321 J/kg
- Mixed-layer CIN
- -295 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 456 m²/s²
- 0-3 km storm-relative helicity
- 453 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
244 WUUS53 KTOP 092253 SVRTOP KSC149-161-092330- /O.NEW.KTOP.SV.W.0010.130409T2253Z-130409T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TOPEKA KS 553 PM CDT TUE APR 9 2013 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS... EASTERN RILEY COUNTY IN NORTHEAST KANSAS... * UNTIL 630 PM CDT * AT 548 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANHATTAN... AND MOVING NORTH AT 55 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...LAW ENFORCEMENT. QUARTER SIZE HAIL WAS REPORTED IN MANHATTAN AT 551 PM. IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. * THE SEVERE THUNDERSTORM WILL BE NEAR... WESTMORELAND AROUND 605 PM CDT. BLAINE AROUND 610 PM CDT. WHEATON AROUND 615 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3956 9660 3956 9625 3916 9648 3917 9666 TIME...MOT...LOC 2253Z 195DEG 47KT 3927 9652 HAIL...1.25IN WIND...<50MPH $$
3 follow-up statements
796
WWUS53 KTOP 092258
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
558 PM CDT TUE APR 9 2013
KSC161-092307-
/O.CAN.KTOP.SV.W.0010.000000T0000Z-130409T2330Z/
RILEY-
558 PM CDT TUE APR 9 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RILEY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3926 9642 3926 9659 3927 9661 3954 9660
3956 9659 3956 9625
TIME...MOT...LOC 2257Z 195DEG 50KT 3934 9649
$$
KSC149-092330-
/O.CON.KTOP.SV.W.0010.000000T0000Z-130409T2330Z/
POTTAWATOMIE-
558 PM CDT TUE APR 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
POTTAWATOMIE COUNTY UNTIL 630 PM CDT...
AT 553 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF ST. GEORGE...AND MOVING NORTH AT 60 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...LAW ENFORCEMENT. ONE INCH HAIL WAS REPORTED IN MANHATTAN
EARLIER WITH THIS STORM.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WESTMORELAND AROUND 605 PM CDT.
BLAINE AND WHEATON AROUND 610 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3926 9642 3926 9659 3927 9661 3954 9660
3956 9659 3956 9625
TIME...MOT...LOC 2257Z 195DEG 50KT 3934 9649
HAIL...1.25IN
WIND...<50MPH
$$786 WWUS53 KTOP 092304 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 604 PM CDT TUE APR 9 2013 KSC149-092330- /O.CON.KTOP.SV.W.0010.000000T0000Z-130409T2330Z/ POTTAWATOMIE- 604 PM CDT TUE APR 9 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL POTTAWATOMIE COUNTY UNTIL 630 PM CDT... AT 602 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTMORELAND...AND MOVING NORTH AT 55 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...TRAINED WEATHER SPOTTERS. A SPOTTER 4 MILES WEST OF WESTMORELAND REPORTED HALF DOLLAR SIZED HAIL AT 6 PM. IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. THE SEVERE THUNDERSTORM WILL BE NEAR... BLAINE AND WHEATON AROUND 610 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3936 9636 3938 9655 3956 9658 3956 9625 TIME...MOT...LOC 2304Z 195DEG 50KT 3943 9645 HAIL...1.25IN WIND...<50MPH $$
957 WWUS53 KTOP 092317 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 617 PM CDT TUE APR 9 2013 KSC149-092327- /O.CAN.KTOP.SV.W.0010.000000T0000Z-130409T2330Z/ POTTAWATOMIE- 617 PM CDT TUE APR 9 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL POTTAWATOMIE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CDT. LAT...LON 3936 9636 3938 9655 3956 9658 3956 9625 TIME...MOT...LOC 2317Z 195DEG 50KT 3960 9639 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:25 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Apr 9, 3:25 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 325 PM CDT TUE APR 9 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 325 PM CDT TUE APR 9 2013 CONVECTION BEGINNING TO INCREASE ALONG THE COLD FRONT THIS AFTERNOON. AREAS IN THE WARM AIR OUT AHEAD OF THE FRONT REMAIN IN THE MIDDLE TO UPPER 70S WHILE TEMPERATURES BEHIND DROP SHARPLY. CONCORDIA STILL ONLY 40 DEGREES THIS HOUR WITH 30S NOT FAR WEST. THE MAIN LARGE SCALE UPPER LOW CURRENTLY OVER COLORADO CONTINUES TO MOVE SLOWLY EASTWARD. WITH THE COLD AIR MOVING EASTWARD SO QUICKLY AND A WARM MID LEVEL CAP STILL IN PLACE...EXPECT MOST SHOWERS AND STORMS TO BE GENERATED ABOVE AND BEHIND THE FRONT AS IT PASSES. THIS BRINGS THE WIND AND TORNADO THREAT DOWN CONSIDERABLY...BUT THERE IS STILL A CHANCE FOR LOWER END SEVERE HAIL. THE SECONDARY CONCERN REMAINS THE COLD DOME MOVING INTO THE AREA. WHILE THE WARM NOSE REMAINS NEARLY 10C...THE COLD NOSE NEAR 910MB COOLS TO NEARLY -4C...AND WILL BE ABLE TO REFREEZE PRECIPITATION AS IT FALLS THROUGH THE COLD AIR...PARTICULARLY FOR SMALLER DROPLETS. WHILE CONVECTIVE CHANCES DECREASE THIS EVENING...BROAD ISENTROPIC LIFT IN A SATURATED LAYER NEAR 295K COULD MAKE FOR SEVERAL HOURS OF FREEZING RAIN OR FREEZING DRIZZLE. THINK ACCUMULATIONS WILL BE LIGHT...BUT ENOUGH OF AN IMPACT TO WARRANT AN ADVISORY ACROSS OUR NORTH CENTRAL COUNTIES. THIS ADVISORY MAY NEED TO BE SHIFTED SOUTH AND EAST AS THE NIGHT GOES ON...AS COOLER TEMPERATURES MAKE THEIR WAY EASTWARD. EXPECT TO SWITCH TO SLEET TOWARD SUNRISE AND DIMINISH IN COVERAGE. HIGHS NOT LIKELY TO MAKE IT MUCH OUT OF THE 30S WEST TO LOW 40S EAST. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 325 PM CDT TUE APR 9 2013 UPPER LOW DEEPENS RATHER QUICKLY WEDNESDAY NIGHT THOUGH MAIN TROF LOOKS TO PUSH THROUGH EARLY IN THE EVENING WITH ONLY SHALLOW MOISTURE REMAINING IN ITS WAKE. WILL LEAVE SOME SMALL POPS IN PLACE IN MAINLY NORTHEASTERN LOCATIONS. TEMPERATURE PROFILES WILL AGAIN SUPPORT WINTRY PRECIPITATION TYPES IN THE OVERNIGHT HOURS...BUT ANYTHING BEYOND VERY LIGHT AMOUNTS SEEMS QUITE UNLIKELY. UPPER LOW EXITS TO THE EAST OF THE AREA BY LATE THURSDAY THOUGH LOW CLOUD CONTINUES TO APPEAR TO BE RATHER PREVALENT AND WITH THE AREA RECOVERING FROM WEDNESDAY NIGHT COLD AIR ADVECTION AND HIGHS WILL STILL STRUGGLE INTO THE 40S WITH GOOD MIXING. SOME MODIFICATION WILL OCCUR FOR FRIDAY WITH INCREASING INSOLATION AND WEAKER WINDS. TEMPS CONTINUE TO WARM FOR THE WEEKEND BUT THE NEXT COLD FRONT LOOKS TO SLIDE IN LATE SUNDAY. THE WINDOW FOR MOISTURE TO RETURN WITH THIS FRONT IS NOT LARGE...BUT PERHAPS ENOUGH FOR THUNDERSTORMS IN SOUTHERN AND EASTERN AREAS. A SECONDARY COLDER AIRMASS THEN COMES IN BEHIND A DEEPER SHORTWAVE AROUND TUESDAY WITH AT LEAST MINOR CONCERN FOR ANOTHER BOUT OF WINTRY WEATHER AS LOW LEVEL TEMPS DIVE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1235 PM CDT TUE APR 9 2013 CURRENT RADAR TRENDS AND SFC OBS SHOW THE FRONT MOVING MUCH FASTER THAN MODELS PREDICTED. ATTM...EXPECT FROPA ACROSS MHK BY 19Z AND TOP/FOE BY 23Z. DO EXPECT SOME TSRA DEVELOPMENT...BUT WITH THE SPEED AND TIMING OF THE FRONT...A WELL ORGANIZED CONVECTIVE EVENT FOR THE TERMINALS BEGINS TO COME INTO QUESTION. UPSTREAM SFC OBS SHOWING IFR CONDITIONS JUST BEHIND THE FRONT WITH REDUCED VSBY TO AROUND TWO MILES WITH FOG. FOLLOWED SUIT FOR THE TERMINALS AFTER FROPA. SFC TEMPERATURES WILL ALSO LEAD TO FZDZ FOR MHK BY 07Z AS MUCH COLDER SFC AIR FILTERS IN. && .TOP WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 10 AM CDT WEDNESDAY FOR KSZ008-009- 020-021-034. && SHORT TERM...67 LONG TERM...65 AVIATION...BYRNE
Hazardous weather outlook, Apr 9, 2:10 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 210 PM CDT TUE APR 9 2013 KSZ008>012-020>024-026-034>040-054>056-058-059-101915- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 210 PM CDT TUE APR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE REMAINS A CHANCE FOR SEVERE THUNDERSTORMS ACROSS EAST CENTRAL KANSAS THIS AFTERNOON AND THIS EVENING. THIS IS GENERALLY FOR AREAS EAST OF A LINE FROM COUNCIL GROVE TO TOPEKA...AND STORMS ARE MOST LIKELY BETWEEN 4 AND 10 PM. THERE COULD BE LARGE HAIL AROUND 1 INCH IN DIAMETER AND GUSTY WINDS OF 60 MPH. WITH TEMPERATURES FALLING BELOW FREEZING...FREEZING DRIZZLE AND FREEZING RAIN IS POSSIBLE ACROSS NORTH CENTRAL KANSAS WITH LIGHT ACCUMULATIONS OF ICE ON MAINLY EXPOSED AND ELEVATED SURFACES. A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 10 AM WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FREEZING RAIN AND SLEET ARE POSSIBLE ACROSS NORTH CENTRAL KS WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON AND THIS EVENING ACROSS EAST CENTRAL KANSAS. SPOTTERS ARE ALSO ENCOURAGED TO REPORT ANY FREEZING RAIN OR SLEET TO THE NATIONAL WEATHER SERVICE IN TOPEKA. WOLTERS
In the hours before
Special weather statement, Apr 9, 5:32 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
532 PM CDT TUE APR 9 2013
KSZ023-092245-
POTTAWATOMIE-
532 PM CDT TUE APR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATOMIE
COUNTY...
THROUGH 545 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 50 MPH
ACROSS PORTIONS OF NORTHWESTERN POTTAWATOMIE COUNTY. TRAINED WEATHER
SPOTTERS REPORTED THIS STORM WAS PRODUCING NICKEL SIZE HAIL AND HEAVY
RAIN.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3956 9641 3937 9661 3942 9672 3943 9671
3945 9672 3946 9671 3946 9669 3948 9668
3948 9667 3953 9663 3954 9660 3957 9658
TIME...MOT...LOC 2232Z 211DEG 43KT 3947 9662Special weather statement, Apr 9, 5:34 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 534 PM CDT TUE APR 9 2013 KSZ022-023-036-038-092300- GEARY-POTTAWATOMIE-RILEY-WABAUNSEE- 534 PM CDT TUE APR 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RILEY...SOUTH CENTRAL POTTAWATOMIE...EAST CENTRAL GEARY AND NORTHWESTERN WABAUNSEE COUNTIES... THROUGH 600 PM CDT...A THUNDERSTORM WILL MOVE NORTH AT 50 MPH ACROSS PORTIONS OF SOUTHEASTERN RILEY...SOUTH CENTRAL POTTAWATOMIE...EAST CENTRAL GEARY AND NORTHWESTERN WABAUNSEE COUNTIES. TRAINED WEATHER SPOTTERS REPORTED THIS STORM WAS PRODUCING NICKEL SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE MANHATTAN...ST. GEORGE...WAMEGO AND LOUISVILLE. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 308 AND 323 COULD ALSO BE AFFECTED. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED. && LAT...LON 3934 9657 3927 9624 3888 9648 3893 9670 TIME...MOT...LOC 2234Z 196DEG 44KT 3901 9655
Local storm report, Apr 9, 5:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
542 PM CDT TUE APR 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL 7 S BLUE RAPIDS 39.58N 96.66W
04/09/2013 E1.00 INCH MARSHALL KS EMERGENCY MNGR
LOTS OF QUARTER SIZE HAIL.
&&
BARJENBRUCHSpecial weather statement, Apr 9, 5:46 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
546 PM CDT TUE APR 9 2013
KSZ010-092315-
MARSHALL-
546 PM CDT TUE APR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL COUNTY...
THROUGH 615 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 55 MPH
ACROSS PORTIONS OF SOUTHEASTERN MARSHALL COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE FRANKFORT...VERMILLION AND AXTELL.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3974 9624 3956 9646 3956 9652 3958 9659
3990 9624
TIME...MOT...LOC 2247Z 215DEG 46KT 3964 9647Local storm report, Apr 9, 5:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
547 PM CDT TUE APR 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 11 SSW MANHATTAN 39.03N 96.61W
04/09/2013 E1.00 INCH GEARY KS TRAINED SPOTTER
ONLY A FEW HAIL STONES BUT THEY WERE AROUND QUARTER SIZE.
&&
BARJENBRUCHLocal storm report, Apr 9, 5:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
550 PM CDT TUE APR 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 1 S MANHATTAN 39.17N 96.57W
04/09/2013 E0.75 INCH RILEY KS EMERGENCY MNGR
&&
BARJENBRUCHThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 1:33 PM CDT | Winter Weather Advisory | TOP | Clay, Cloud, Dickinson, Geary, Morris, Ottawa and 3 more | 28 hr |
| Apr 9, 4:03 PM CDT | Special Weather Statement | TOP | Dickinson | 27 min |
| Apr 9, 4:07 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 23 min |
| Apr 9, 4:25 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 35 min |
| Apr 9, 4:50 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Wabaunsee | 40 min |
| Apr 9, 4:59 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Riley, Washington | 46 min |
| Apr 9, 5:32 PM CDT | Special Weather Statement | TOP | Pottawatomie | 13 min |
| Apr 9, 5:34 PM CDT | Special Weather Statement | TOP | Geary | 26 min |
| Apr 9, 5:42 PM CDT | Severe Thunderstorm Warning | TOP | Marshall | 48 min |
| Apr 9, 5:46 PM CDT | Special Weather Statement | TOP | Marshall | 29 min |
| Apr 9, 6:09 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.